The transformation method for continuous-time Markov decision processes

Alexey Piunovskiy, Yi Zhang

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)691-712
JournalJournal of Optimization Theory and Applications
Issue number2
Publication statusPublished - Aug 2012


  • Continuous-time Markov decision process
  • Discrete-time Markov decision process
  • History-dependent policies
  • Transformation method
  • Unbounded transition rates

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

Cite this